Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: For Ed

Posted by JACJ on August 1, 2005, at 16:02:51

In reply to Re: For Ed JACJ, posted by ed_uk on August 1, 2005, at 15:12:19

> Hi J,
>
> >Say you are on 2-3 Atypical's. Would that risk increase to 2-3 percnt a year since you are on more than one?
>
> AFAIK, no.
>
> >Also, what is the culmulative risk if you were on AP's for 2.5 years?
>
> I don't know. I'd guess about 2%. TD appears during AP treatment or shortly (eg. 1-2 weeks) after withdrawal. I know you haven't taken an AP for a long time - if you haven't developed TD yet, you'll never develop TD.
>
> Kind regards
>
> ~Ed

Hi Ed,
What does AFAIK mean? I am going back to school and am studying about neuroleptics. I have a great interest in them as you well know. :) These drugs scare me so much b/c I was given them out of a medical mistake and now am still payingn some price. I am off all drugs for about 16 months and still have w/d effects even though I think the benzo is causing alot of this. Anyways, didn't mean to get off track but now that I am drug free I am afriad to take any drugs thinking it will cause TD or some other movement disorder to show up. What drug(s) should I stay away so that this doesn't happen? i.e. dopamine activating drugs I know some anesthesia meds can cause CNS dispution too. My CNS system is so fragile right now. The reason I am concerned is b/c I am about to give birth and what if I need anesthesia?

Since I was on neuroleptics is my brain more fragile if I ever went on AP's again? I guess what I am getting at is this: is my brain suseptible to TD since I was on AP's or has the brain recovered? This isn't just about my casee but I just wanted to know some answers. I am thinking of seeing a neurologist to get some answers. Does the brain grow new cells in replaced to what was damaged? Is my brain chemistry changed? I know these are extremely difficult questions but my mind and body need to get past this and I can't until I know some answewrs.

Thanks,
J


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JACJ thread:535356
URL: http://www.dr-bob.org/babble/20050728/msgs/536457.html